# SDR SWIA200718765

- Difficulty date: October 7, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 26,758 hours, 38,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Part time: 8,848 hours, 12,547 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5473 - AFT EMERGENCY LIGHTS NOT WORKING.  REPLACED AFT ELBP.  OPS CHECK GOOD AT THIS TIME.
